# SDR AALA201603099010

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 37,004 hours, 27,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ROW 3 LT BROKE.  INSTALLED EMER EXIT LIGHT LENS AT ROW 3 LT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19.
